# SDR SWAA2013022112960

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 6 FLAP DRIVE, INBOARD FLAP WEAR STRAP INSIDE FAIRING CRACKED.  REPLACED INBOARD FLAP WEAR STRAP AT NR 6 FLAP DRIVE INSIDE FAIRING IAW SRM 51-40-02 AND DWG 65C26300.
